MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier- (b)(6).A2: age at time of enrollment- 68 years old.
 
Event or Problem Description
It was reported that there was a vessel dissection.An additional device was required to treat the dissection.The subject underwent treatment with the eluvia drug-eluting stents and ranger drug-coated balloons on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion was in the left proximal superficial femoral artery, left mid superficial femoral artery, left distal superficial femoral artery, left proximal popliteal artery and left mid popliteal artery with 6.5 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 480 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment with study devices, laser atherectomy was performed using 1.5 mm non-boston scientific otw device, pre-dilation was performed using 3 mm x 100 mm and 6 mm x 240 mm non-boston scientific otw pta balloon and two 6 mm x 60 mm mustang pta balloons.Treatment of target lesion was performed by the placement of study devices of size 7 mm x 120 mm and 7 mm x 150 mm eluvia drug eluting stents and dilation using study devices, two 6 mm x 200 mm and one 6 mm x 40 mm of ranger drug-coated balloons.Post treatment of target lesions with study device, shockwave lithotripsy was performed using 6 mm x 60 mm non-boston scientific lithotripsy device and following post dilation with 6 mm x 60 mm mustang pta balloon, the final residual stenosis was noted to be 40%.On (b)(6) 2023, on the same day of index procedure, during the treatment of the target lesion, dissection of grade b was noted due to ranger drug-coated balloon.Which specific ranger drug-coated balloon led to dissection was unknown.In response to the complication, a bailout stent was placed.Post treatment, the final residual stenosis was noted to be 40%.The complication of dissection was resolved on the same day, and the subject was discharged on aspirin.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17397715
Report Number2124215-2023-37896
Device Sequence Number14966039
Product Code ONU
UDI-Device Identifier08714729976080
UDI-Public08714729976080
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number05447H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite